Skip to Content

Do the initial symptoms of mesalamine hd ( nausea, diahrrea, and the flu) abate at some point?

Responses (1)

chuck1957 29 Apr 2017

Joey; here is a copy and paste, If this has been going on for a while you should give the doctor a call and also you can take this with or without food you should if you not try and take it with food and see if that helps any.( Some patients may experience an intolerance reaction to mesalamine controlled-release capsules. Signs of intolerance are very similar to symptoms of inflammatory bowel disease. They may include severe or persistent stomach pain or cramping, bloody diarrhea, fever, headache, or rash. If you experience any of these symptoms, contact your doctor right away.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions